Page 1 of 2 12 LastLast
Results 1 to 12 of 18
  1. #1
    shizz is offline Member
    Join Date
    Dec 2008
    Location
    dallas, tx, .
    Posts
    84

    Default the first Suboxone dose

    Hey there.. Its been a while since my last post. Long story.. Anyways, I was wondering how I will feel after my first dose of Suboxone. Im going to wait until moderate withdrawals... really was planning on waiting until i start vomiting. Then taking half of a 4mg suboxone. What will i feel like after that??? I just want to be able to sleep and hopefully not vomit constantly or be uber depressed. Those are the worst withdrawal symptoms ive faced when trying to quit my DOC. Lemme know how you felt, and how long until you felt "normal".

  2. #2
    jdude's Avatar
    jdude is offline Senior Member
    Join Date
    Mar 2007
    Location
    Foothills of SC
    Posts
    6,779

    Default

    Hey shizz....it's best to use the COWS scale as far as induction.Medium to moderate WDs.

    One question..you're statement "Then taking half of a [u]4mg</u> suboxone." [?]
    Yes, it good to take 2mg and wait 90 minutes...or more..to see IF you need to dose again. But the pills are 8mg or 2mg pills. Which are you working with?
    What dose of what are you coming off of?

    The first day or 2 the dose should be a little higher allowing saturation. You should feel light or empty. Not high or euphoric.

    Not sure of your sub plans. But try to keep the last dose 3-4 hours B4 bedtime.

    <center>You can't solve problems by using the same kind of thinking that caused them in the first place.</center>

  3. #3
    guinevere64's Avatar
    guinevere64 is offline Senior Member
    Join Date
    Aug 2008
    Location
    In the now
    Posts
    2,218

    Default

    It depends on which drug you were using and the level you were at.

    I was on fentanyl and I waited 18 hours, and it wasn't long enough. Short-acting drugs, wait 12-18 hours; long-acting drugs need at least 24-36 hours. ... I was in precipitated withdrawal for about two days and then I felt better and better, till I tapered to under 2mg, then it got hard.

    The dose depends on the level you were taking. There are stickies I believe...

    What is your plan with the suboxone? --G

  4. #4
    jdude's Avatar
    jdude is offline Senior Member
    Join Date
    Mar 2007
    Location
    Foothills of SC
    Posts
    6,779

    Default

    quote:Originally posted by guinevere64

    It depends on which drug you were using and the level you were at.

    I was on fentanyl and I waited 18 hours, and it wasn't long enough. Short-acting drugs, wait 12-18 hours; long-acting drugs need at least 24-36 hours. ... I was in precipitated withdrawal for about two days and then I felt better and better, till I tapered to under 2mg, then it got hard.

    The dose depends on the level you were taking. There are stickies I believe...

    What is your plan with the suboxone? --G
    [x2x]:) http://www.heroin-detox.com/faqs-inf...ows-scale.html

    <center>You can't solve problems by using the same kind of thinking that caused them in the first place.</center>

  5. #5
    shizz is offline Member
    Join Date
    Dec 2008
    Location
    dallas, tx, .
    Posts
    84

    Default

    i meant half of an 8 mg suboxone totalling 4g. Ive been smoking a g of tar a day, and last time i attempted to quit the withdrawals symptoms started after about 4 hours, and about 12 hours into it i began vomitting non stop. So i figure about 12 hours should be plenty enough time before i induce the sub right? But you guys didnt answer my question. how should i expect to feel? I know not high, but will i be restless, jittery, depressed???

  6. #6
    jdude's Avatar
    jdude is offline Senior Member
    Join Date
    Mar 2007
    Location
    Foothills of SC
    Posts
    6,779

    Default

    12 hours WILL NOT be enough for tar H. You will put yourself in precipitated WDs! FAR worse then any WDs you're used to.
    Then the only real way to come out of it is time..and maybe some clonidine.

    Definately start with 2mg when you do induct. While it's not really a clock thing, I'd wait 24 hours B4 you even start to look at the COWS scale. Use some Imodium or phenegran as a bridge.
    You should be able to keep your dose to single digits.

    Then you'll feel empty or even. Not jittery,restless,depressed...not in WDs. Headaches are a classic sign of taking too much..or too soon.

    <center>You can't solve problems by using the same kind of thinking that caused them in the first place.</center>

  7. #7
    shizz is offline Member
    Join Date
    Dec 2008
    Location
    dallas, tx, .
    Posts
    84

    Default

    Ok lets say i took Sub too early and went into precipitated withdrawals.. outside of clonidine if i took my D.O.C would that level me off these withdrawals, or make them worse? This is another reason im very nervous about starting the Sub, is the precipitated withdrawals. I dont have access to clonidine.

  8. #8
    jdude's Avatar
    jdude is offline Senior Member
    Join Date
    Mar 2007
    Location
    Foothills of SC
    Posts
    6,779

    Default

    Taking your DOC would'nt help much except to shorten the duration...IF that. Time being the only sure way....ALOT more time then waiting a few more hours for the induction.It could also take alot more of your DOC to overcome the sub...putting you at OD risk.

    May I suggest...takes the DOC the morning B4 induction. Then don't take anymore. Take/schedule the following day off. Then induct in the following am.Putting you at least the 24 hr mark.

    Or could you go to a short acting opiate for a day or so. Then dose towards evening and 'sleep' during the initial WDs from the SAOs?

    [u]Tar</u> H seems to bind alot longer then regular.But either way would help prevent the PWDs.
    And either way..start with a small dose.

    <center>You can't solve problems by using the same kind of thinking that caused them in the first place.</center>

  9. #9
    guinevere64's Avatar
    guinevere64 is offline Senior Member
    Join Date
    Aug 2008
    Location
    In the now
    Posts
    2,218

    Default

    Jay's advice about phenergan is good... that should help settle your stomach. You'd have to ask a doctor for a Rx.

    I've never taken heroin but I understand that tar sticks to the receptors longer than powdered heroin.

    Unfortunately, there's no way to manage a suboxone induction down to the letter, especially with a street drug. Just can't be sure of the exact dosage of the heroin, and its half-life. But if you look at the COWS scale Jay posted, you'll be able to judge your situation for yourself. Just make sure you're well into withdrawal. I scored only 18 when I inducted off fentanyl and it wasn't nearly enough. Make sure your legs are well kicking. If you can manage that, then I should think the suboxone will relieve your withdrawal rather than setting you further in.

    Also, heed Jay's suggestion about starting with 2mg. ... good luck... --G

  10. #10
    4Degrees's Avatar
    4Degrees is offline Senior Member
    Join Date
    Sep 2008
    Location
    Saint Louis, MO, .
    Posts
    544

    Default

    I've read a bit about tar, I don't know as much about it as I do No. 4, and not to contradict anyone because I could be wrong but I've never read anything about it staying in your system longer, its still just diacetylmorphine hydrochloride is it not? Maybe with some morphine base residue in it...

    Get up and free yourself from yourself.
    Locked up inside you,
    like the calm beneath castles,
    is a cavern of treasures that
    no-one has been to.
    Let's go digging.
    Bring it out to take you back in. - MJK

  11. #11
    shizz is offline Member
    Join Date
    Dec 2008
    Location
    dallas, tx, .
    Posts
    84

    Default

    thanks for the advice guys!! Ok so 90 minutes after induction, if i took the cows scale, what should i expect to be at? near 0 im assuming..

  12. #12
    4Degrees's Avatar
    4Degrees is offline Senior Member
    Join Date
    Sep 2008
    Location
    Saint Louis, MO, .
    Posts
    544

    Default

    You're gonna feel like your on dope minus the euphoria, you wont be in withdrawal, you'll feel 'normal', so are you planning on going on maintenance or doing a detox taper???

    Get up and free yourself from yourself.
    Locked up inside you,
    like the calm beneath castles,
    is a cavern of treasures that
    no-one has been to.
    Let's go digging.
    Bring it out to take you back in. - MJK

Page 1 of 2 12 LastLast

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.